Zu einer Methode von Stojaković bei Differenzengleichungen
Matematički vesnik, Tome 22 (1970) no. 4, p. 487
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
34A05
@article{MV_1970_22_4_a5,
author = {I. Paasche},
title = {Zu einer {Methode} von {Stojakovi\'c} bei {Differenzengleichungen}},
journal = {Matemati\v{c}ki vesnik},
pages = {487 },
year = {1970},
volume = {22},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MV_1970_22_4_a5/}
}
I. Paasche. Zu einer Methode von Stojaković bei Differenzengleichungen. Matematički vesnik, Tome 22 (1970) no. 4, p. 487 . http://geodesic.mathdoc.fr/item/MV_1970_22_4_a5/